# SDR SWAA990031

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blabe
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM SMF WE HIT A FLOCK OF LARGE BIRDS, ONE OR MORE IMPACTED NR 2 ENGINE.  THE ENGINE RAN NORMAL AT IDLE POWER, BUT WE HAD AIRFRAME VIBRATION AND A BURN SMELL FROM THE RIGHT PACK.  AIRCRAFT DIVERTED INTO OAK AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRDSTRIKE INSPECTION PER 5-51-37.  FOUND FAN BLADES NR 20 AND NR 21 WITH EXCESSIVE DISTORTION.  REMOVED AND REPLACED AND REPOSITIONED BLADES AND REMOVED AND REPLACED ENG NOSE COWL PER MM.  PERFORMED HIGH POWER RUN OK PER MM.
